# SDR ASAA2014040907499

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,868 hours, 4,809 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS FALSE RETURN AT 10 & 2 O'CLOCK.  ACFT GROUNDED.  COULD NOT DUPLICATE.  NO HISTORY 90 DAYS.  ACCOMPLISHED WEATHER RADAR SYS - SYS TESTED IAW MM 34-43-00-730-802-001, TEST PASSED.  OK FOR SERVICE.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
